Triebel, Hans Hardy inequalities in function spaces. (English) Zbl 0940.46016 Math. Bohem. 124, No. 2-3, 123-130 (1999). Summary: Let \(\Omega \) be a bounded \(C^{\infty }\) domain in \(\mathbb R^n\). The paper deals with inequalities of Hardy type related to the function spaces \(B^s_{pq}(\Omega)\) and \(F^s_{pq}(\Omega)\). Cited in 6 Documents MSC: 46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems Keywords:Hardy inequality; function spaces PDF BibTeX XML Cite \textit{H. Triebel}, Math. Bohem. 124, No. 2--3, 123--130 (1999; Zbl 0940.46016) Full Text: EuDML